Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2021, Volume 33, Number 8, Pages 3–26 (Mi mm4309)  

The bicompact schemes for numerical solving of Reed problem using HOLO algorithms

E. N. Aristovaa, N. I. Karavaevaab

a Keldysh Institute of Applied Mathematics RAS
b Moscow Institute of Physics and Technology

Abstract: The paper considers bicompact schemes for HOLO algorithms for solving the nonstationary transport equation. To accelerate the convergence of scattering iterations, not only the solution of the transfer equation with respect to the distribution function of high order (HO) is used, but also the quasi-diffusion equation of low order (LO). For both systems of kinetic equations semi-discrete bicompact schemes with the fourth order of approximation in space are used. Integration over time can be carried out with any order of approximation. The diagonal-implicit third order approximation method is used in the work, its each stage can be reduced to the implicit Euler method. The discretization of quasi-diffusion equations is described in detail. Two variants for the boundary conditions for the LO part are considered: the classical one using fractional-linear functionals for the flux and radiation density ratio, and also by the radiation density value from the HO part of the system. It is shown that the boundary conditions for the LO system of equations of quasi-diffusion reduces the order of convergence of the scheme in time to the second. Setting the boundary conditions for solving the transport equation preserves the third order of convergence in time, but worsens the efficiency of iteration acceleration in HOLO algorithm.

Keywords: transport equation, quasi-diffusion method, bicompact scheme, HOLO algorithms for transport equation solving, diagonally implicit Runge-Kutta method, Reed problem.

DOI: https://doi.org/10.20948/mm-2021-08-01

Full text: PDF file (574 kB)
First page: PDF file
References: PDF file   HTML file

Received: 01.02.2021
Revised: 01.02.2021
Accepted:19.04.2021

Citation: E. N. Aristova, N. I. Karavaeva, “The bicompact schemes for numerical solving of Reed problem using HOLO algorithms”, Matem. Mod., 33:8 (2021), 3–26

Citation in format AMSBIB
\Bibitem{AriKar21}
\by E.~N.~Aristova, N.~I.~Karavaeva
\paper The bicompact schemes for numerical solving of Reed problem using \emph{HOLO} algorithms
\jour Matem. Mod.
\yr 2021
\vol 33
\issue 8
\pages 3--26
\mathnet{http://mi.mathnet.ru/mm4309}
\crossref{https://doi.org/10.20948/mm-2021-08-01}


Linking options:
  • http://mi.mathnet.ru/eng/mm4309
  • http://mi.mathnet.ru/eng/mm/v33/i8/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:76
    References:7
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021